# SDR SIMA20140408012

- Difficulty date: April 8, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 24,144 hours, 19,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT & RT OVERWING EMERGENCY LIGHTS INOPERATIVE IAW PS-1 INSPECTION.  R & R LT & RT OVERWING EMERGENCY LIGHTING BULBS IAW AMM 33-50-07, NO FIX.  R & R NR 4 EMERGENCY BATTERY & POWER PACK IN OVERHEAD LT PAX COMPARTMENT.  CLEANED LIGHT BULB CONTACTS, OPERATIONS CHECKED GOOD, NO FURTHER DEFECTS.
